| Model Number |
AR40E |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the customer that after the implantation of a non-preloaded monofocal intraocular lens (iol), a crack was observed on the optic.The incision wound was enlarged, and the lens was successfully explanted during the same surgical procedure.However, one of the haptics broke during the explantation process.The customer indicated that vitrectomy and sutures were necessary, and medications were prescribed accordingly, resulting in a delay during the procedure.The directions for use were followed.The patient experienced temporary impairment, with post-operative vision recorded at 6/120, a significant decrease from the pre-operative vision of 6/7.5.No further information is available.